# SDR ASAA1058271

- Difficulty date: September 12, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MESSAGE NR 77-20871 TOP LEFT EGT SIGNAL T495S4 IS OUT OF RANGE.  REPLACED AND TESTED TOP LEFT EGT PROBE (T49.5 S4) FOR NR 1 ENGINE REF MM 77-21-01.  EEC BITE/TEST NORMAL.
